X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4) 4
abelian integrals (2) 2
abelian-integrals (2) 2
limit cycles (2) 2
mathematics, applied (2) 2
mathematics, general (2) 2
16th (1) 1
abelian integral (1) 1
adjoint action (1) 1
analysis (1) 1
bifurcations (1) 1
bloch group (1) 1
coefficients (1) 1
computer science (1) 1
derivations (1) 1
difference and functional equations (1) 1
differential (1) 1
dynamical systems and ergodic theory (1) 1
fields (1) 1
functional equations (1) 1
genus one (1) 1
goncharov complexes (1) 1
hilbert (1) 1
hilberts 16th problem (1) 1
homology (1) 1
infinitesimal (1) 1
infinitesimal 16th hilbert problem (1) 1
infinitesimal hilbert 16th problem (1) 1
infinitesimal polylogarithms (1) 1
infinitesimal sixteenth hilbert problem (1) 1
integrals (1) 1
josephson-equation (1) 1
mathematics - classical analysis and odes (1) 1
mathematics - dynamical systems (1) 1
mathematics - number theory (1) 1
model (1) 1
modules (1) 1
monodromy (1) 1
number (1) 1
p -adic polylogarithms (1) 1
p-adic polylogarithms (1) 1
perturbations (1) 1
perturbed pendulum equation (1) 1
polylogarithms (1) 1
polylogarithms over finite fields (1) 1
primary (1) 1
primary: 34c08, secondary: 34c07, 34c25, 37g15, 70k05 (1) 1
problem (1) 1
property (1) 1
quadratic centers (1) 1
secondary (1) 1
sl2 (1) 1
varieties (1) 1
zeros (1) 1
ダイナミクス (1) 1
周辺 (1) 1
報告集 (1) 1
方程式 (1) 1
研究 (1) 1
解 (1) 1
関数 (1) 1
集会 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Bulletin des sciences mathematiques, ISSN 0007-4497, 2007, Volume 131, Issue 3, pp. 242 - 257
We study the analogue of the infinitesimal 16th Hilbert problem in dimension zero. Lower and upper bounds for the number of the zeros of the corresponding... 
Abelian integral | Infinitesimal 16th Hilbert problem | MONODROMY | FIELDS | MATHEMATICS, APPLIED | NUMBER | MODULES | ABELIAN-INTEGRALS | VARIETIES | infinitesimal 16th Hilbert problem
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2016, Volume 261, Issue 3, pp. 2141 - 2167
We consider perturbed pendulum-like equations on the cylinder of the form x¨+sin⁡(x)=ε∑s=0mQn,s(x)x˙s where Qn,s are trigonometric polynomials of degree n, and... 
Infinitesimal Sixteenth Hilbert problem | Limit cycles | Perturbed pendulum equation | Abelian integrals | Secondary | Primary | MATHEMATICS | JOSEPHSON-EQUATION | BIFURCATIONS | PROPERTY | ABELIAN-INTEGRALS | MODEL | HILBERTS 16TH PROBLEM | ZEROS
Journal Article
Qualitative Theory of Dynamical Systems, ISSN 1575-5460, 10/2017, Volume 16, Issue 3, pp. 689 - 696
We prove a linear in $$\deg \omega $$ deg ω upper bound on the number of real zeros of the Abelian integral $$I(t)=\int _{\delta (t)}\omega $$ I ( t ) = ∫ δ (... 
Infinitesimal Hilbert 16th problem | Difference and Functional Equations | Mathematics, general | Mathematics | Limit cycles | Dynamical Systems and Ergodic Theory | Abelian integrals | MATHEMATICS | MATHEMATICS, APPLIED | PERTURBATIONS | QUADRATIC CENTERS | GENUS ONE | Computer science
Journal Article
数理解析研究所講究録, ISSN 1880-2818, 04/2002, Volume 1254, pp. 119 - 121
Journal Article
Compositio Mathematica, ISSN 0010-437X, 1/2002, Volume 130, Issue 2, pp. 161 - 214
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.